FIXED POINTS VIA wt-DISTANCE IN b-METRIC SPACES ENDOWED WITH A GRAPH

Authors

  • S. Mohanta Department of Mathematics, West Bengal State University, Barasat, 24 Parganas(North), West Bengal, Kolkata 700126, India

Abstract

We prove some fixed point theorems by using the concept of wt-distance in a b-metric space endowed with a graph. Our results will improve and supplement several well known comparable results in the existing literature.

Author Biography

S. Mohanta, Department of Mathematics, West Bengal State University, Barasat, 24 Parganas(North), West Bengal, Kolkata 700126, India

Department of Mathematics, Associate Professor

Downloads

Published

2016-11-28

How to Cite

Mohanta, S. (2016). FIXED POINTS VIA wt-DISTANCE IN b-METRIC SPACES ENDOWED WITH A GRAPH. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(2), 31-42. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/434

Issue

Section

Research Article